# SDR DALA2025071005215

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 26,804 hours, 10,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5654696) FWD LEFT ENTRY DOOR EMERGENCY LIGHTS INOP. R/R M1675 BATTERY PACK REF B737 AMM 33-51.
